English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An analytical solution for the SSFP signal in MRI

MPS-Authors
/persons/resource/persons15172

Haenicke,  W.
Biomedical NMR Research GmbH, MPI for biophysical chemistry, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

599235.pdf
(Publisher version), 88KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Haenicke, W., & Vogel, H. U. (2003). An analytical solution for the SSFP signal in MRI. Magnetic Resonance in Medicine, 49(4), 771-775. Retrieved from http://www3.interscience.wiley.com/cgi-bin/fulltext/104084035/PDFSTART.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-F12D-D
Abstract
Among previous analyses of the steady-state free-precession (SSFP) signal in rapid MRI, one treatment resulted in equations that require the evaluation of infinite binomial series. Here, an analytical solution is derived by a transformation into the power series expansion of the derivative of the inverse sine function, which is essentially a root. The treatment is extended to include higher-order signals. The results demonstrate the identity of the vastly different equations for the SSFP signals reported so far. Applications consist of the derivation of closed expressions for the signal in echo-shifted MRI and a corresponding analysis of TrueFISP sequences. (C) 2003 Wiley-Liss, Inc.